See Alike in...

Alike App

Browser

GaryC

674d

Good evening so I have a fear of taking medicine for my anxiety the couple time I did they make me feel like a zombie. So my symptoms are tightness of the chest, heart racing feeling weak with numbness also tingling in the back of the head. Tomorrow I’m going to the neurologist to see why I’m having numbness. I move from a different state to see if my anxiety will calm down in for the most part it as change so much I’m learning to control my feeling or whatever going on but still having the tightness of the chest and the heart racing any suggestion?

    • Cuz

      667d

      Yeah but sometimes the medicine makes you feel better

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion